Hi everyone, I want to share my story and get information about this. I went to the pdoc and told him I was interested in trying the new Pristiq, he said it was longer lasting, which is a good thing in my book, but he said thats all he knows about the drug, I was stunned he didnt know any other information!!! So he told me to just stop taking my Effexor xr of .75mg x 3 pills a day and start taking pristiq .50mg and I shouldnt feel the terrible withdrawl symtoms that comes with effexor, so day one I take my pristiq and valium, by the middle of the day, it felt as if I misssed taking my Effexor dose, my brain started zapping terrible, stomach aches etc. I thought there would be no problem, so I was upset, I called the pdoc back and explained what was going on, he said well I guess you can take a 75mg effexor and your pristiq, why would he not know this? Why wouldnt he warn me? I understand the drug is from the same company but going from such a high dose of one to the new one killed me. its like his attitude is like im a lab rat, scares me, so I guess the point is I am going to have to ween off of 75mg eventually to just pristiq, but everyone says they are the same, they are not!!! I wouldnt have had any issues, I think a pdoc should know these things and take the switch slower and ween off correctly, is anyone comming across this issue? Pdoc doesnt have a clue about the med and what it will do to you?? sorry this is long---but advice would be great!!